MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ASPHERE M SPEC 12/14 40 -2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ASPHERE M SPEC 12/14 40 -2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-04-100
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Discomfort (2330); Test Result (2695); No Code Available (3191)
Date of Event 07/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cup, screw, liner, and head were revised.The cup was vertical.Screw information not available.Doi: (b)(6) 2010; dor: (b)(6) 2019, (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(6).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ASPHERE M SPEC 12/14 40 -2
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9889839
Report Number1818910-2020-09481
Device Sequence Number3418993
Product Code JDI
UDI-Device Identifier10603295032953
UDI-Public10603295032953
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-04-100
Device Catalogue Number136504100
Device Lot Number3195774
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ASPHERE M SPEC 12/14 40 -2; PINN CAN BONE SCREW 6.5MMX20MM; PINN SECTOR W/GRIPTION 56MM; PINNACLE MTL INS NEUT40IDX56OD; SUMMIT DUOFIX TAP SZ6 HI OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR